# SDR CA990614076

- Difficulty date: January 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 10113851
- Engine: Rroyce RB21122B02
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Condition: Leaking
- Location: Mlg
- Component: Lkheed
- Stage of operation: LD
- Nature of condition: Z, G
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER HARD LANDING, FOUND AFT DRAIN MAST SEPARATED FROM FUSE ENG 2.  APU FUEL SHROUD BENT, AFT BODY SHROUD AND VHF 3 BENT TAIL SKID AT 150 PSI, FLAT SPOT ON SHOE AND LOCKWIRE BROKEN.   ALSO FOUND LT REAR AXLE OF MAIN LANDING GEAR WITH GREASE OUT AND A FUEL LEAK STATIC ON NR 3 ENGINE.  TEMPORARY REPAIR FOR FERRY FLIGHT FOR PERMANENT REPAIR.
